[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] RE: beta blockers

Excuse me. Is this, "shut up and take your medicine." ?  I didn't quite get
the answer to my question from your reply.
    Have you actually taken a Beta blocker for longer than two weeks?  Have
you personally, in your own body, noticed any side effects?


>>Date: Thu, 10 Feb 2000 21:10:52 EST
From: email @ redacted
Subject: [IP] RE: Beta Blockers

>><<anyone out there who has been taking Beta blockers (such as Toprol XL)
two weeks or longer noticed any side effects>>

>>If your physician has a good reason for you to take them, then do so. Just
aware that most B-blockers can mask your symptoms of hypoglycemia. You might
want to adjust your lowest target number a bit higher--Usually 100 mg/dl is
best. Check with your physician. Some of the newer B-blockers are not as
strong with this effect. It is wise to err on the side of caution.

Barbara B. >>
- ----------------------------------------------------------

NetZero - Defenders of the Free World
Get your FREE Internet Access and Email at
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml